# SDR SWAA2024121979394

- Difficulty date: December 19, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N8833L
- Make and model: Boeing 737-8
- Aircraft serial: 67481
- Aircraft time: 6,671 hours, 3,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASH LIGHT MISSING<[01] REPLACED MISSING FLASH LIGHT AT FLIGHT DECK IAW AMM 25-64-00 FUNCTIONAL CHECK OK
